# SDR 2007FA0001060

- Difficulty date: December 3, 2007
- Submitted: December 3, 2007
- Operation: General aviation
- Aircraft: N969GM
- Make and model: Columb LC41550FG400
- Aircraft serial: 41616
- Aircraft time: 266 hours
- Engine: Cont TSIO550C
- Engine time: 266 hours
- Propeller: Hartzl HCC3YF1
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Strap
- Part number: SMR6201
- Condition: Debonded
- Location: Propeller Deice
- Part time: 266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

PROPELLER DEICE BOOT RETAINER STRAP DEBONDED OVER HALF OF THE BLADE CIRCUMFERENCE.  OTHER (2) BLADES DEBONDED ABOUT .3.  THIS STRAP HOLDS THE IB END OF THE DEICE BOOT AND TRIES TO KEEP THE LONG DEICE LEADS FROM PULLING UP THE BOOT.  THE PROP DEICE BOOT BEGINS TO COME LOOSE AFTER THE STRAP DEBONDS.  THE RETAINER STRAPS NEED TY-RAPS TO HOLD THE LEADS, AS IS COMMON PRACTICE ON OTHER PROPELLERS.
